Non-vanishing of scalar products of Fourier-Jacobi coefficients of Siegel cusp forms

Böcherer, Siegfried ; Bruinier, Jan H. ; Kohnen, Winfried

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Mathematische Annalen
Volume: 313
Issue number: 1
Page range: 1-13
Place of publication: Berlin ; Göttingen ; Heidelberg
Publishing house: Springer
ISSN: 0025-5831 , 1432-1807
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item